Journal of Applied Mathematics

Modified Reduced Differential Transform Method for Partial Differential-Algebraic Equations

Brahim Benhammouda, Hector Vazquez-Leal, and Arturo Sarmiento-Reyes

Full-text: Open access

Abstract

This work presents the application of the reduced differential transform method (RDTM) to find solutions of partial differential-algebraic equations (PDAEs). Two systems of index-two and index-three are solved to show that RDTM can provide analytical solutions for PDAEs in convergent series form. In addition, we present the posttreatment of the power series solutions with the Laplace-Padé resummation method as a useful technique to find exact solutions. The main advantage of the proposed technique is that it is based on a few straightforward steps and does not generate secular terms or depend on a perturbation parameter.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 279481, 9 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425306054

Digital Object Identifier
doi:10.1155/2014/279481

Mathematical Reviews number (MathSciNet)
MR3278350

Citation

Benhammouda, Brahim; Vazquez-Leal, Hector; Sarmiento-Reyes, Arturo. Modified Reduced Differential Transform Method for Partial Differential-Algebraic Equations. J. Appl. Math. 2014 (2014), Article ID 279481, 9 pages. doi:10.1155/2014/279481. https://projecteuclid.org/euclid.jam/1425306054


Export citation